# SDR IXXA07SMN025S

- Difficulty date: January 13, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AN IMPROPER REPAIR AT STATION FS1694, LONGERON 27 RIGHT.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS DC8.  INSTALLED REPAIR PARTS IAW DOUGLAS DRAWING SR08530032, BOEING MESSAGE NUMBER 1-288540577-7, SEMAN DRAWING ED-4469 DATED 02-16-07, BOEING MESSAGE NUMBER 1-288540577-5 DATED 02-15-07, ATI ENGINEERING ORDER NUMBER 53-DC8-3729 DATED 02-05-07, AD-DC8-2007-02-02, SB-DC8-53A080, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001 AND SRM 51-1-8B.
